Compactness for the commutators of multilinear singular integral operators with non-smooth kernels

  • Rui Bu
  • Jie-cheng ChenEmail author


In this paper, the behavior for commutators of a class of bilinear singular integral operators associated with non-smooth kernels on the product of weighted Lebesgue spaces is considered. By some new maximal functions to control the commutators of bilinear singular integral operators and CMO(Rn) functions, compactness for the commutators is proved.


singular integral operator maximal function weighted norm inequality commutator compact operator 

MR Subject Classification

42B20 42B25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Á Bényi, W Damián, K Moen, RH Torres. Compact bilinear commutators: the weighted case, Michigan Math J, 2015, 64: 39–51.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Á Bényi, RH Torres. Compact bilinear operators and commutators, Proc Amer Math Soc, 2013, 141: 3609–3621.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    AP Calderón. Intermediate spaces and interpolation, the complex method, Studia Math, 1964, 24: 113–190.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    JC Chen, GE Hu. Compact commutators of rough singular integral operators, Canad Math Bull, 2015, 58: 19–29.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    YP Chen, Y Ding, XX Wang. Compactness of commutators for singular integrals on Morrey s-paces, Canad J Math, 2012, 64: 257–281.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    YP Chen, Y Ding, XX Wang. Compactness of commutators of Riesz potential on Morrey spaces, Potential Anal, 2009, 30: 301–313.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    A Clop, V Cruz. Weighted estimates for Beltrami equations, Ann Acad Sci Fenn Math, 2013, 38: 91–113.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    RR Coifman, Y Meyer. Nonlinear harmonic analysis, operator theory and PDE, In: Beijing Lec-tures in Harmonic Analysis, Ann Math Stud 112, Princeton Univ Press, Princeton, NJ 1986, 3–45.Google Scholar
  9. [9]
    RR Coifman, Y Meyer. On commutators of singular integrals and bilinear singular integrals, Trans Amer Math Soc, 1975, 212: 315–331.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    XT Duong, R Gong, L Grafakos, J Li, LX Yan. Maximal operator for multilinear singular integrals with non-smooth kernels, Indiana Univ Math J, 2009, 58: 2517–2541.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    XT Duong, L Grafakos, LX Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals, Trans Amer Math Soc, 2010, 362: 2089–2113.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    XT Duong, A MaIntosh. Singular integral operators with non-smooth kernels on irregular domains, Rev Mat Iberoamericana, 1999, 15: 233–265.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    C Fefferman, EM Stein. Hp spaces of several variables, Acta Math, 1972, 129: 137–193.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    L Grafakos, LG Liu, D CYang. Multiple-weighted norm inequalities for maximal multi-linear sin-gular integrals with non-smooth kernels, Proc Roy Soc Edinburgh Sect A, 2011, 141: 755–775.MathSciNetCrossRefGoogle Scholar
  15. [15]
    L Grafakos, RH Torres. Maximal operator and weighted norm inequalities for multilinear singular integrals, Indiana Univ Math J, 2002, 51: 1261–1276.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    L Grafakos, RH Torres. Multilinear Calderón-Zygmund theory, Adv Math, 2002, 165: 124–164.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    GE Hu. Weighted compact commutator of bilinear fourier multiplier operator, Chin Ann Math Ser B, 2017, 38: 795–814.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    GE Hu, S Z Lu. Weighted estimates for the multilinear singular integral operators with non-smooth kernels, Sci China Math, 2011, 54: 587–602.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    GE Hu, DC Yang. Weighted estimates for singular integral operators with nonsmooth kernels and applications, J Aust Math Soc, 2008, 85: 377–417.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    GE Hu, YP Zhu. Weighted norm inequality with general weights for the commutator of Calderón, Acta Math Sin (Engl Ser), 2013, 29: 505–514.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    SG Krantz, SY Li. Boundedness and compactness of integral operators on spaces of homogenoeus type and applications, II, J Math Anal Appl, 2001, 258: 642–657.CrossRefzbMATHGoogle Scholar
  22. [22]
    A Lerner, S Ombrosi, C Pérez, RH Torres, R Trujillo-González. New maximal functions and mul-tiple weights for the multilinear Calderón-Zygmund theory, Adv Math, 2009, 220: 1222–1264.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    F Liu. Continuity and approximate differentiability of multisublinear fractional maximal functions, Math Inequal Appl, 2018, 21: 25–40.MathSciNetzbMATHGoogle Scholar
  24. [24]
    F Liu, T Chen, HX Wu. A note on the endpoint regularity of th. Hardy-Littlewood maximal functions, Bull Aust Math Soc, 2016, 94: 121–130.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    F Liu, HX Wu. Endpoint regularity of multisublinear fractional maximal functions, Canad Math Bull, 2017, 60: 586–603.MathSciNetCrossRefzbMATHGoogle Scholar
  26. [26]
    F Liu, QY Xue, K Yabuta. Rough singular integral and maximal operators supported by subva-rieties on Triebel-Lizorkin spaces, Nonlinear Anal, 2018, 171: 41–72.MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    C Pérez. Endpoint estimates for commutators of singular integral operators, J Funct Anal, 1995, 128: 163–185.MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    C Pérez, G Pradolini, RH Torres, R Trujillo-González. End-points estimates for iterated commu-tators of multilinear singular integrals, Bull London Math Soc, 2014, 46: 26–42.MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    MM Rao, ZD Ren. Theory of Orlicz Space, Marcel Dekker, New York, 1991.zbMATHGoogle Scholar
  30. [30]
    A Uchiyama. On the compactness of operators of Hankel type, Tohoku Math J, 1978, 30: 163–171.MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    K Yosida. Functional Analysis, Springer-Verlag, Berlin, 1995.CrossRefzbMATHGoogle Scholar
  32. [32]
    X Yu, JC Chen, YD Zhang. A1 weight estimates for vector-valued commutators of multilinear fractional integral, Appl Math J Chinese Univ Ser B, 2013, 28(3): 335–357.Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics 2019

Authors and Affiliations

  1. 1.Department of MathematicsQingdao University of Science and TechnologyQingdaoChina
  2. 2.Department of MathematicsZhejiang Normal UniversityJinhuaChina

Personalised recommendations